# SDR 8EKA20150309001

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N437CA
- Make and model: Casa C212200
- Aircraft serial: 180
- Aircraft time: 18,733 hours, 19,285 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: 21223100082
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SCHEDULED INSPECTION FOUND CRACK IN FWD ATTACHMENT BRACKET FOR THE RT HORIZONTAL STABILIZER INBD LE.
